# SDR CALA2018062501523

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 88,158 hours, 15,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 314063
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY LIGHT BATTERY M33401 CAPACITY WAS LOW. THE BATTERY WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
